# SDR AALA20091012DFW01

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 61,868 hours, 32,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 16d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 16D IS DAMAGED.  REPLACED SHROUD, LENS, AND LAMPS.
